# SDR SWIA2019111146748

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 40,237 hours, 34,141 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FLIGHT SPOILER SMALL DENT IN THE CENTER OF THE SPOILER APPROXIMATELY 6 INCHES AFT OF THE SPOILER LEADING EDGE.  IT IS AN APPROXIMATELY 1-1/8 INCH DIAMETER CIRCULAR DENT.  (C-CHECK) RO: 11/9/2019   DENT WAS FOUND OUT OF LIMITS. REMOVED AND REPLACED THE L/H FLIGHT SPOILER IAW AMM. RIGGING CHECK GOOD. OPERATIONAL TEST GOOD.
